MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-MED
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pocket Erosion (2013)
Date of Event 08/26/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Manufacturing review of the referenced lot number and respective device history record was conducted on (b)(6) 2021, showing that all units were quality released on 15apr2020 having met all internal qc acceptance requirements.There were no non-conformances associated with the manufacturing lot during the final packaging.Sterile subassembly lot m20c1098 ((b)(4)) was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 7apr2020 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.
 
Event or Problem Description
On (b)(6) 2020, patient underwent a procedure to replace a generator using an aziyo biologics cangaroo envelope (model cmcv-009-med, lot number m20d1134).On (b)(6) 2021, patient has the icd and aziyo envelope explanted by a different doctor due to erosion at the suture line.Erosion described as 'the size of a pencil eraser" with one of the leads visible through the opening.There was no drainage or active infection visible.Surgeon stated that the erosion was likely due to the small pocket that had been created for the device and scar tissue at the suture-line due to two previous accesses using the site.Patient was reimplanted with a new system on the opposite side of his chest.Patient was also prescribed iv antibiotics.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key12532283
Report Number3005619880-2021-00029
Device Sequence Number1428928
Product Code FTM
UDI-Device Identifier00859389005034
UDI-Public00859389005034
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
K192616
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/10/2022
Device Model NumberCMCV-009-MED
Device Lot NumberM20D1134
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/30/2021
Initial Report FDA Received Date09/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;